# SDR JYD2004F00002

- Difficulty date: January 22, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N194AC
- Make and model: Skrsky S64E
- Aircraft serial: 64017
- Engine: Pwa JFTD12A4A
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 6516100010041
- Condition: Cracked
- Location: Tail Rotor
- Part time: 581 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL AC INSPECTION, THE FOLLOWING WAS FOUND;  THE OB SIDE OF THE POCKET IS CRACKED 1.8125 INCH FROM THE TRAILING EDGE AND .25 INCH FROM THE TIP END.  THE CRACK IS RUNNING SPAN WISE AND IS 6875 INCH LONG.  PROBABLE CAUSE UNKNOWN.  (MDR04-042)
